Now showing items 1-10 of 10

    • Corrigendum to “Oscillatory motions in restricted N-body problems” [J. Differential Equations 265 (2018) 779–803] 

      Alvarez-Ramírez, Martha; Rodríguez García, Antonio Upna; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Elsevier, 2019)   Artículo / Artikulua
      At the beginning of paper [1] there is an error that spreads along the rest of the work and the conclusions are not correct in their present form. Precisely, in Section 2, page 783, there is a contradiction related to the ...
    • Dynamics of axially symmetric perturbed Hamiltonians in 1:1:1 resonance 

      Carrasco, Dante; Palacián Subiela, Jesús Francisco Upna; Vidal Díaz, Claudio; Vidarte, Jhon; Yanguas Sayas, Patricia Upna (Springer, 2018)   Artículo / Artikulua  OpenAccess
      We study the dynamics of a family of perturbed three-degree-of-freedom Hamiltonian systems which are in 1:1:1 resonance. The perturbation consists of axially symmetric cubic and quartic arbitrary polynomials. Our analysis ...
    • Effects of a soft-core coulomb potential on the dynamics of a hydrogen atom near a metal surface 

      Iñarrea, Manuel; Lanchares, Víctor; Palacián Subiela, Jesús Francisco Upna; Pascual, Ana Isabel; Salas, José Pablo; Yanguas Sayas, Patricia Upna (Elsevier, 2019)   Artículo / Artikulua
      The goal of this paper is to investigate the effects that the replacement of the Coulomb potential by a soft-core Coulomb potential produces in the classical dynamics of a perturbed Rydberg hydrogen atom. As example, we ...
    • Normalization through invariants in n-dimensional Kepler problems 

      Meyer, Kenneth Ray; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Pleiades Publishing, 2018)   Artículo / Artikulua  OpenAccess
      We present a procedure for the normalization of perturbed Keplerian problems in n dimensions based on Moser regularization of the Kepler problem and the invariants associated to the reduction process. The approach allows ...
    • On co-orbital quasi-periodic motion in the three-body problem 

      Cors, Josep Maria; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Society for Industrial and Applied Mathematics (SIAM), 2019)   Artículo / Artikulua  OpenAccess
      Within the framework of the planar three-body problem we establish the existence of quasi-periodic motions and KAM 4-tori related to the co-orbital motion of two small moons about a large planet where the moons move in ...
    • On the nonlinear stability of the triangular points in the circular spatial restricted three-body problem 

      Cárcamo Díaz, Daniela Jacqueline; Palacián Subiela, Jesús Francisco Upna; Vidal Díaz, Claudio; Yanguas Sayas, Patricia Upna (Pleiades Publishing, 2020)   Artículo / Artikulua
      The well-known problem of the nonlinear stability of L4 and L5 in the circular spatial restricted three-body problem is revisited. Some new results in the light of the concept of Lie (formal) stability are presented. In ...
    • Oscillatory motions in restricted N-body problems 

      Alvarez-Ramírez, Martha; Rodríguez García, Antonio Upna; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Elsevier, 2018)   Artículo / Artikulua  OpenAccess
      We consider the planar restricted N-body problem where the N−1 primaries are assumed to be in a central configuration whereas the infinitesimal particle escapes to infinity in a parabolic orbit. We prove the existence of ...
    • Periodic solutions, KAM tori and bifurcations in a cosmology-inspired potential 

      Palacián Subiela, Jesús Francisco Upna; Vidal Díaz, Claudio; Vidarte, Jhon; Yanguas Sayas, Patricia Upna (IOP Publishing, 2019)   Artículo / Artikulua  OpenAccess
      A family of perturbed Hamiltonians H = 1/2 (x^2 + X^2) − 1/2 (y^2 + Y^2)+1/2 (z^2 + Z^2) + 2[ (x^4 + y^4 + z^4) + (x^2 y^2 + x^2 z^2 + y^2 z^2)] in 1: −1:1 resonance depending on two real parameters is considered. We ...
    • Reeb’s theorem and periodic orbits for a rotating Hénon–Heiles potential 

      Lanchares, Víctor; Pascual, Ana Isabel; Iñarreta, Manuel; Salas, José Pablo; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Springer, 2019)   Artículo / Artikulua
      We apply Reeb’s theorem to prove the existence of periodic orbits in the rotating Hénon– Heiles system. To this end, a sort of detuned normal form is calculated that yields a reduced system with at most four non degenerate ...
    • Singular reduction of resonant Hamiltonians 

      Meyer, Kenneth Ray; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (IOP PublishingLondon Mathematical Society, 2018)   Artículo / Artikulua  OpenAccess
      We investigate the dynamics of resonant Hamiltonians with n degrees of freedom to which we attach a small perturbation. Our study is based on the geometric interpretation of singular reduction theory. The flow of the ...